Pharmacy Diabetes

SGLT Inhibitors Quiz

1. Common side effects of the SGLT2 inhibitors currently on the Australian market include:

Correct! Wrong!

2. Mrs Jennings is a long-standing customer of your pharmacy. She was diagnosed with diabetes some years ago and has recently started a new medication called empagliflozin. She tells you all seems to be going well but she just needs something for a vaginal itch that she has had for several days. Nothing else seems to have changed for her. What scenario is the best for Mrs Jennings?

Please select 2 correct answers

Correct! Wrong!

3. Mr Parker has presented a prescription for Dapagliflozin. He tells you he has not started this yet, but it is one that his doctor suggested he start since he suffered a heart attack due late last year. He is unsure if he should continue his other diabetes medication. His dispense history shows he is on metformin and a DPP4 inhibitor. Of the following scenarios which describes the best for Mr Parker’s health?

Please select 2 correct answers

Correct! Wrong!

4. SGLT2 inhibitors should be ceased prior to major surgery. Those scheduled for non-urgent surgery who have not ceased their SGLT2 inhibitor should be assessed, and consideration should be given to postponing the procedure. Treatment with the SGLT2 inhibitor maybe restarted once oral intake is normal.

Correct! Wrong!

Acarbose needs to be taken immediately before meals or with the first mouthful to be effective. If Mr Barnes is experiencing gastrointestinal side effects when taking before meals this may be due to having too much carbohydrate in his diet and he may need referral for extra education or referral to a dietitian.rnrn

SGLT2 inhibitors need insulin production to exert an effect on blood glucose levels.

Correct! Wrong!

SGLT2 inhibitors have also been shown to have a positive cardiovascular effect for those individuals who have type 2 diabetes.

Correct! Wrong!

Sodium Glucose Co-Transporter-2 are proteins that occur in the

Correct! Wrong!

SGLT2 inhibitors have the potential to cause hypoglycaemia if started as part of the management with insulin for someone with type 2 diabetes.

Correct! Wrong!

Ketoacidosis has been reported in individuals with type 2 diabetes taking SGLT2 inhibitors. While rare, individuals should be counselled on what to expect and who to contact should they experience side effects including

Correct! Wrong!

SGLT Inhibitors Quiz
Sorry! All your answers are incorrect. Better luck next time!!
Your one answer is correct .. others are wrong
Your 4 answers correct out of 9
Nearly Good Performance !!!
Hurray !!! All answers are correct....

Leave a comment

Your email address will not be published. Required fields are marked *